# SDR HNAA2013062600368

- Difficulty date: June 26, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 51,887 hours, 57,406 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088008
- Part serial: 829
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE WITH GROUND POWER APPLIED.  ATTEMPTED TO START WITH SMOKE AND FUMES.  R & R START GENERATOR AND START CONTACTOR.  GROUND RAN ENGINE. OPS CHECKED GOOD.
